Erratum to “Ordinal notations and well-orderings in bounded arithmetic” [Annals of Pure and Applied Logic 120 (2003) 197–223]

Arnold Beckmann, Samuel R. Buss, Chris Pollett
  • Annals of Pure and Applied Logic, October 2003, Elsevier
  • DOI: 10.1016/s0168-0072(03)00039-3

The authors haven't finished explaining this publication. If you are the author, sign in to claim or explain your work.

Read Publication

http://dx.doi.org/10.1016/s0168-0072(03)00039-3

The following have contributed to this page: Samuel R Buss